MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG80164
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, the markers are allegedly not correct in line with the balloon.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, images were provided for review.The investigation of the reported event is currently underway.H11: d2b (lit; dqy).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one x-ray image was provided and reviewed.The image provided shows the balloon in what appears to be partially inflated state, however the exact location of the makers could not be determined based on the image.The physical sample was additionally returned for evaluation.The balloon was cut open to examine the marker bands.The distal marker band was noted to be misaligned, with the gap between the markers approximately 28 mm.It was also noted the distal marker band is able to move along the inner gw lumen with some pressure.Microscopic evaluation was performed noting swage marks on the inner lumen, indicating the marker was swaged on the inner lumen.Therefore, the investigation is confirmed for the reported marker band issue as the distal marker was loose on the inner lumen.The likely root cause was determined to be an insufficient swage allowing the marker to become dislodged, as the marker was still attached and swage marks were noted on the inner lumen indicating initial swage.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (lit; dqy).B5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using atlas gold.During the procedure it was reported that, the markers are allegedly not correct in line with the balloon.The procedure was completed using another device.There was no reported patient injury.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21880008
Report Number2020394-2025-00596
Device Sequence Number12919620
Product Code DQY
UDI-Device Identifier00801741060816
UDI-Public(01)00801741060816(11)240726(17)270726(10)93UJ0111
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberATG80164
Device Lot Number93UJ0111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown